Alert archive / New Jersey / Marine Weather Statements in 2007
Marine Weather Statement 30, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at Oct 7, 2007, 3:52 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2007, 3:52 AM EDT (07:52 UTC)
- Expired
- Oct 7, 2007, 9:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 070752 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 AM EDT SUN OCT 7 2007 ANZ430-431-452>455-071300- /X.NEW.KPHI.MA.S.0030.071007T0752Z-071007T1300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 AM EDT SUN OCT 7 2007 ...LOCALLY DENSE FOG ACROSS AREA WATERS THIS MORNING... AREAS OF FOG HAVE DEVELOPED ACROSS THE DELAWARE BAY AND THE NEARSHORE OCEAN WATERS EARLY THIS MORNING. SOME OF THE VISIBILITIES ARE DOWN TO AROUND 1/4 MILE. UNTIL THE VISIBILITIES IMPROVE, REDUCE YOUR SPEED, AND KEEP A LOOKOUT FOR OTHER VESSELS, BUOYS, AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON. $$ KRUZDLO
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Oct 6, 9:15 PM EDT, 6 hours 37 minutes earlier.
Area forecast discussion, Oct 6, 9:15 PM EDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 915 PM EDT SAT OCT 6 2007 .SYNOPSIS... HIGH PRESSURE OFF THE EAST COAST WILL CONTINUE TO WEAKEN AND IS MOVES FURTHER TO THE EAST TONIGHT. A BACKDOOR COLD FRONT OVER NEW ENGLAND TO DRIFT SOUTHWARD INTO THE REGION LATE TONIGHT AND SUNDAY. THE FRONT IS THEN EXPECTED TO EITHER DISSIPATE OR RETREAT SLOWLY NORTHWARD MONDAY, WITH THE AFOREMENTIONED HIGH PRESSURE SYSTEM PREVAILING AGAIN MONDAY AND TUESDAY. A BREAK IN THE UNSEASONABLY WARM WEATHER WILL BE CAUSED BY A PACIFIC UPPER LEVEL STORM SYSTEM THAT WILL SLOWLY MOVE ACROSS THE UNITED STATES DURING THE WORK WEEK. ITS ASSOCIATED FRONTAL AND LOW PRESSURE SYSTEMS SHOULD MOVE INTO AND THROUGH THE MIDDLE ATLANTIC STATES DURING THE LATTER PART OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... WEAKENING SHOWERS ASSOCIATED WITH THE FRONTAL ZONE HAVE REACHED EXTREME NW SUSSEX COUNTY NJ. HAVE ISSUED A NOW TO COVER. DONT EXPECT MUCH MORE THAN SPRINKLES AS THEY CONTINUE TO WEAKEN. ADJUSTED SKY COVER OVERNIGHT FOR CURRENT CONDITIONS. EXPECT MOSTLY CLEAR TO PARTLY CLOUDY OVERNIGHT WITH THE GREATEST AMOUNT OF CLOUD COVER EXTREME NORTH AND SOUTHEAST. COASTAL FOG WILL HAVE DIFFICULTY MOVING INLAND AS LOW LEVEL WINDS TURN SW AND THEN W. RADIATION FOG IS NOT EXPECTED TO BE AS WIDESPREAD OR DENSE AS LAST NIGHT WITH THE WESTERLY COMPONENT TO THE LOWER WINDS. && .SHORT TERM /SUNDAY THROUGH MONDAY/... A WEAK COLD FRONT WILL CROSS THE AREA FROM N TO S SUNDAY MORNING. I AM NOT EXPECTING MUCH IN THE WAY OF SHOWER ACTIVITY TO ACCOMPANY THE FRONT, BUT SLIGHT CHC POPS WERE PLACED IN THE GRIDS FOR THE PERIOD AS IT PASSES THROUGH. HIGH PRESSURE WILL THEN REGAIN CONTROL OF THE WEATHER PICTURE THROUGH THE EARLY PART OF NEXT WEEK. TEMPERATURES SUNDAY AND MONDAY WILL REMAIN QUITE WARM FOR EARLY OCTOBER WITH READINGS IN THE LOW TO MID 80S BOTH DAYS FOR MOST AREAS. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... FAIR WEATHER FROM THE LAST PART OF THE SHORT TERM WILL EXTEND INTO THE BEGINNING OF THE EXTENDED PERIOD. THEN LATER TUESDAY, THE WEATHER CONDITIONS WILL BEGIN TO DETERIORATE AS A CUT OFF H5 LOW FROM THE PLAINS BEGINS TO INFLUENCE THE AREA. MOISTURE WILL INCREASE AS A SERIES OF FRONTAL SYSTEMS AFFECTS THE AREA. CHC POPS FROM EARLIER FORECASTS AND THE CURRENT GRAPHICS FROM HPC LOOK FINE AT THIS POINT. TEMPERATURES BEGINNING WEDNESDAY AND FOR THE REST OF THE WEEK WILL BE MUCH MORE NORMAL FOR EARLY OCTOBER WITH HIGHS IN THE 60S AND 70S. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... THE LOW IFR CONDITIONS OF THIS MORNING IMPROVED TO VFR BY EARLY AFTERNOON, OR MARGINAL VFR WHERE THERE WERE SOME RESIDUAL BROKEN STRATOCUMULUS. HOWEVER, AS THESE CEILINGS RAISE AND CLOUDS DIMINISH THROUGH THE REST OF THE AFTERNOON, VFR CONDITIONS ARE FORECAST TO PREVAIL LATER THIS AFTERNOON AND EARLY TONIGHT. THEN, IT COULD GET TRICKY LATER THIS EVENING AND OVERNIGHT. ALTHOUGH WINDS ARE FORECAST TO BE LIGHT SOUTHWEST OR WEST, WITH THE BACKDOOR FRONT DROPPING SOUTHWARD THROUGH THE AREA VERY LATE TONIGHT AND SUNDAY MORNING, SOUTHERN AREAS COULD GET ANOTHER SHOT AT SOME IFR OR EVEN LOW IFR CONDITIONS IN FOG AND STRATUS, AS WINDS WILL BE LIGHT TO CALM. THIS IS THOUGHT TO AFFECT KMIV AND KACY MORESO THAN TAF SITES FURTHER TO THE NORTH, BUT EVEN FOR KPHL AND SURROUNDING SITES, A TEMPO GROUP FOR IFR CEILINGS AND VISIBILITIES WAS ADDED UNTIL ABOUT 12Z WHEN WINDS ASSOCIATED WITH THE FRONT ARE LIKELY TO CAUSE IMPROVEMENT. KRDG AND KABE WERE EVEN LESS PESSIMISTICALLY HANDLED. BEYOND THE TAF PERIOD, VFR CONDITIONS ARE FORECAST IN THE WAKE OF THE BACKDOOR COLD FRONT OF SUNDAY MORNING. && .MARINE... HIGH PRESSURE, LOCATED OVER THE WESTERN NORTH ATLANTIC, WILL WEAKEN TONIGHT, ALLOWING A WEAK BACKDOOR COLD FRONT TO PASS THROUGH THE REGION SUNDAY. THAT FRONT IS EXPECTED TO EITHER DISSIPATE OR RETREAT NORTHWARD MONDAY, AS HIGH PRESSURE REASSERTS ITSELF INTO EARLY TUESDAY. THE BAROCLINIC ZONE NORTH OF THE GREAT LAKES EXTENDING SOUTHEASTWARD TO SOUTHERN NEW ENGLAND APPEARS TO DEVELOP SOUTHWARD AS LOW PRESSURE FORMS INTO OUR AREA TUESDAY NIGHT. AN ONSHORE FLOW RESUMES EARLY IN THE WEEK, BUT IN THE ABSENCE OF STRONG GRADIENTS WAVEWATCH CONTINUES TO KEEP SEAS UNDER 5 FEET. THE RESULT IS THAT NO HEADLINES ARE EXPECTED THROUGH THE FIRST THREE PERIODS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...OHARA NEAR TERM...OHARA/RPW/TFG SHORT TERM...OHARA LONG TERM...OHARA AVIATION.../ MARINE.../RPW
Hazardous weather outlook, Oct 7, 3:48 AM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 AM EDT SUN OCT 7 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-081000- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 348 AM EDT SUN OCT 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PATCHY AND LOCALLY DENSE FOG WILL OCCUR THIS MORNING. MORE WIDESPREAD AND POSSIBLY DENSER FOG WILL OCCUR TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-081000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 348 AM EDT SUN OCT 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT WATCH FOR THICKER FOG PATCHES EARLY THIS MORNING AND AGAIN TONIGHT ON AREA WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TFG
Nearby
Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.